# SDR C2XA11CL202

- Difficulty date: September 7, 2011
- Submitted: September 8, 2011
- Operation: Air carrier
- Aircraft: N10575
- Make and model: Emb EMB-145LR
- Aircraft serial: 145640
- Aircraft time: 18,280 hours, 15,040 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Warning System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ORD FLT 6159 THE CREW REPORTED A RUDDER II INOP MESSAGE IN FLIGHT AND THE RUDDER I C/B WAS POPPED.  THE AIRCRAFT RETURNED TO ORD AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND PERFORMED OPERATIONAL CHECKS AND COULD NOT DUPLICATE THE PROBLEM.  THE WIRING FROM CONNECTOR PO827 TO PO055 WAS CHECKED AND NO DEFECTS WERE FOUND.
